# SDR SWAA012555

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 31,957 hours, 29,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM CRACKED AT BS 178, LBL 17.1 & WL 220.                                REPAIRED BEAM PER SRM.
